# SDR FDEA202009272333

- Difficulty date: September 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 70,811 hours, 27,119 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792K
- Part serial: A1030
- Condition: Malfunctioned
- Location: Nr 1 Generator
- Part time: 9,833 hours, 6,490 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

RECEIVED A LT GEN OFF EICAS ON TAKEOFF ROLL AND  REJECTED THE TAKEOFF.  RAN THE REJECTED TAKEOFF CHECKLIST AND THE QRH, WHICH RESET THE FAULTS.  TRIED THE TAKEOFF AGAIN AND REJECTED FOR THE SAME LT GEN OFF EICAS FAULT.  REPLACED NR 1 ENGINE IDG.  OPS AND LEAK CHECK GOOD.  PLACARD REMOVED, REF B757 MM24-11-01-4.
